Nonparametric estimation with doubly censored and truncated data
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Computational Statistics.
Volume (Year): 26 (2011)
Issue (Month): 1 (March)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120306
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Anton Schick, 2000. "Consistency of the GMLE with Mixed Case Interval-Censored Data," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics & Finnish Statistical Society & Norwegian Statistical Association & Swedish Statistical Association, vol. 27(1), pages 45-55.
- Yu, Qiqing & Schick, Anton & Li, Linxiong & Wong, George Y. C., 1998. "Asymptotic properties of the GMLE with case 2 interval-censored data," Statistics & Probability Letters, Elsevier, vol. 37(3), pages 223-228, March.
- Guadalupe Gomez & M. Luz Calle, 1999. "Non-parametric estimation with doubly censored data," Journal of Applied Statistics, Taylor & Francis Journals, vol. 26(1), pages 45-58.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.